# SDR CA070208005

- Difficulty date: February 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 37,911 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Part serial: 92055H0144
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI WITH THE WINDSHEILD HEAT SELECTED ON THE RT COCKPIT HEATED WINDSHEILD CRACKED. THE FLIGHTCREW RETURNED TO THE TERMINAL AND THE AIRCRAFT WINDOW HAS BEEN REPALCED BY MAINTENANCE. NO CAUSE OF THE CRACKED GLASS COULD BE DETERMINED. THIS IS THE THIRD FAILURE OF A HEATED WINDSHEID THIS COMPANY HAS INCURRED SINCE JAN 1, 2007. 12 WERE REPORTED IN 2006. OTHER AIRCRAFT OPERATORS OF THIS TYPE OF AIRCRAFT HAVE BEEN CONTACTED AND ARE INCURRING SIMILAR FAILURE RATES. (TC NR 20070208005)
